Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alesh31

Member
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

2 Neutral

5 Followers

About alesh31

  • Rank
    New Member
  • Birthday 08/31/1992

Profile Information

  • Gender
    Female
  • Location
    New York
  1. Hi everyone. Is anyone experiencing intense soreness in their upper back and upper part of their arms? I'm so so so sore and I haven't even been doing anything too active for the past 3 days or so. I'm guessing it's the joint pain but it really sucks, especially considering I'm only on the lowest dosage. I'm afraid of how my body will react when my derm ups it. Ugh!
  2. I'm definitely on way too low of a dosage. My doctor has started me on 20 mg per day. I weigh 110 pounds, I'm 5'2. My acne is moderate.
  3. question for anyone who would know the answer: My doctor put me on 20 mg once a day to start. I know I already said that in my last post but does anyone think that's too low? I'm 110 pounds, 5'2, and my acne is moderate. I don't want to be on accutane for like 6 months lol lemme know what you think!!
  4. Just took my first pill today!!! Obviously, no effects yet. My doctor is starting me off at 20 mg once per day. So nervous but I'm taking the plunge ...good luck everyone!
  5. I'm starting Accutane tomorrow!!!!! So scared. Going to pick my prescription up....NOW.
  6. After calling my derm's office about 4 fucking times, a nurse finally called me back letting me know that the prescription is being sent over to my nearby drug store. Yay! So I guess I'll be started Accutane in about a week, starting at 20 mg. Can't believe I'm actually doing this.
  7. I got a really nice email about a week ago that made me feel really good, everyone on this thread should read it...I signed up for some holistic acne tips and I still get emails from it: Hi Allison , One of my readers, Andy, wrote a really awesome comment in my blog the other day. Andy was in a bookstore and was checking out the girls along with the books (I’m learning that guys do this a lot). He noticed a young girl around 20 years old sitting on her own looking very self consc
  8. hello! I'm supposed to start accutane any time between this week and the beginning of march (waiting to hear back from my derm)...i'm scared but so ready to get rid of my acne. good luck everyone
  9. I've had a slight discoloration at the corners of my mouth for as long as I can remember, and aside from my acne, it's one of my biggest insecurities. I'll admit that no one's ever really noticed it other than me (unless I point it out) but it's still something that jumps out at me every time I look in the mirror. Does anyone know if Accutane will affect that in any way? I'm so so so scared that it's going to darken it or something. I know accutane probably won't make it go away since it's no
  10. My doctor called yesterday morning and told me that my blood test results came back normal and I'm good to take Accutane. I asked him what to do next, and he said to call my dermatologist and tell him which pharmacy to send my prescription too. I'm away at school so I'm afraid I'm gonna fuck something up and not get the prescriptions on time or whatever but hopefully everything will go smoothly. I can't wait to start this.
  11. Hello! I have not started Accutane yet but I got my first blood test today.I figured I'd start logging progress even though I haven't even gotten the go from my doctor--I may be getting ahead of myself... But hopefully, I will get my first prescription soon, and I will beginning tracking myself on here. I hope I can share my experience and have others share with me, because I know it'll feel great to know that I'm not the only person taking this journey. Whoever's reading this, thanks for rea
  12. alesh31

    for me, nothing. this product literally did nothing for my skin. I was really disappointed because I was excited to take it, but after the first month I saw no effects whatsoever I guess you can try it, it's not gonna hurt but I was really disappointed.
×